# SDR 04067667

- Difficulty date: March 7, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 6,712 hours, 5,466 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU9042R3
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING AIRCRAFT OPERATION CREW RECEIVED A LAVATORY SMOKE INDICATION.  FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  THE SMOKE DETECTOR WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
